# SDR ABXA050078

- Difficulty date: March 21, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 56,693 hours, 51,724 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 591326227
- Condition: Cracked
- Location: Lt Eng Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER ATTACH ANGLE HAD 1 MISSING FASTENER AND CRACKED AT STA 1056.  REPAIRED AREA IAW DC-9 SRM 54-04.
